Gap-Interpolation Theorems for Entire Functions

  • Nigel Kalton
  • Lee Rubel
Part of the Progress in Mathematics book series (PM, volume 4)


We give a preliminary report here on our work on the problem of interpolation on a sequence Z = (zn) of non-zero complex numbers by entire functions f of the form \( f\left( z \right) = \sum\limits_{{\lambda \in \Lambda }} {{{a}_{\lambda }}{{z}^{\lambda }}} \) where ʌ is a given sequence of positive intergers.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Paul M. Gauthier and Lee A. Rubel, Interpolation in separable Fréchet spaces with applications to spaces of analytic functions, Canad. J. Math. 27 (1975), 1110–1113.zbMATHMathSciNetGoogle Scholar
  2. [2]
    Nigel Kalton, On summability domains, Proc. Camb. Philo. Soc. 73 (1973), 327–338.CrossRefzbMATHMathSciNetGoogle Scholar
  3. [3]
    Christer Lech, A note on recurring series, Arkiv för Mat.} 2 (1952), 417–421.CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 1980

Authors and Affiliations

  • Nigel Kalton
    • 1
  • Lee Rubel
    • 2
  1. 1.University CollegeSwansea
  2. 2.University of IllinoisUrbana-Champaign

Personalised recommendations